Alert archive / New Mexico / Special Weather Statements in 2015
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Apr 22, 2015, 4:21 PM MDT for Union County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2015, 4:21 PM MDT (22:21 UTC)
- Expired
- Apr 22, 2015, 4:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Albuquerque, NM
County Union County, NM
The radar
The Cannon AFB radar (KFDX), 181 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -339 J/kg
- Mixed-layer LCL
- 2161 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -146 m²/s²
- 0-3 km storm-relative helicity
- -127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
803 WWUS85 KABQ 222221 SPSABQ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 PM MDT WED APR 22 2015 NMZ530-222245- UNION COUNTY- 421 PM MDT WED APR 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY THROUGH 445 PM MDT... AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES SOUTH OF MOUNT DORA...OR ABOUT 20 MILES SOUTHWEST OF CLAYTON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL UNION COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3616 10354 3633 10358 3643 10305 3617 10304 TIME...MOT...LOC 2221Z 258DEG 24KT 3626 10342 $$ 40
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Apr 22, 3:31 PM MDT, 50 minutes earlier.
Area forecast discussion, Apr 22, 3:31 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 PM MDT WED APR 22 2015 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER SOUTHERN CALIFORNIA THIS AFTERNOON WILL CROSS WESTERN AND NORTHERN NEW MEXICO WITH A CHANCE FOR SHOWERS...THUNDERSTORMS AND MOUNTAIN SNOW SHOWERS LATE THURSDAY INTO FRIDAY. A STRONGER UPPER LEVEL LOW PRESSURE SYSTEM WILL THEN DIVE SOUTHEASTWARD ACROSS NEW MEXICO WITH WIDESPREAD PRECIPITATION SUNDAY THROUGH MONDAY. A STRONG COLD FRONT IS EXPECTED WITH THE LATE WEEKEND SYSTEM...WHICH COULD BRING FREEZING TEMPERATURES MONDAY NIGHT TO ELEVATIONS AS LOW AS 6000 FEET. WINDS WITH THE FRONT COULD BE QUITE GUSTY SUNDAY NIGHT THROUGH MONDAY NIGHT. && .DISCUSSION... MODELS HAVE WEAKENED THE THURSDAY/FRIDAY SYSTEM A BIT...SUGGESTING IT MAY BRIEFLY OPEN INTO A TROUGH AS IT CROSSES BEFORE REFORMING A CLOSED LOW IN THE LEE OF THE ROCKIES. NONETHELESS...THE SYSTEM AND ACCOMPANYING PACIFIC COLD FRONT WILL WRING OUT SCATTERED TO ISOLATED SHOWERS AND STORMS ACROSS WESTERN AND NORTHERN AREAS MAINLY THURSDAY NIGHT. PRECIPITATION IS EXPECTED TO BE ON THE LIGHT SIDE. THE SYSTEM WILL CAUSE WINDS ALOFT TO STRENGTHEN...AND A POTENT LEE SURFACE TROUGH WILL DEVELOP...PRODUCING BREEZY TO WINDY CONDITIONS ACROSS SOUTHERN AND EASTERN AREAS THURSDAY...THEN ACROSS CENTRAL AND EASTERN AREAS FRIDAY. FRIDAYS WINDS NOW LOOK THE STRONGEST AS DIRECTIONS SHIFT OUT OF THE WEST. GUSTS TO 50 MPH WILL BE POSSIBLE ACROSS THE EAST CENTRAL PLAINS INCLUDING THE I-40 CORRIDOR. THE SECOND AND STRONGER UPPER LEVEL TROUGH WILL PROBABLY ALSO PRODUCE BREEZY TO WINDY CONDITIONS ON SUNDAY...THIS TIME FAVORING CENTRAL AND SOUTHERN AREAS. WINDS WILL ALSO BE A CONCERN WITH THE POTENT SOUTH BOUND COLD FRONT SUNDAY NIGHT THROUGH MONDAY AND POSSIBLY MONDAY NIGHT...ESPECIALLY ACROSS PORTIONS OF THE PLAINS. THE 700 MB TEMPERATURES SHOULD BOTTOM OUT AROUND 0C...WITH ACCUMULATING SNOW LIKELY ABOVE 9000 FEET. THE CURRENT MODEL TRACK FAVORS WESTERN AND CENTRAL AREAS FOR WIDESPREAD ACCUMULATING PRECIP SATURDAY NIGHT AND SUNDAY...THEN DEPICTS A HEALTHY DOSE OF WRAP AROUND PRECIP OVER THE NORTHERN AND CENTRAL MOUNTAINS...AND THE NORTHEAST HIGHLANDS AND PLAINS SUNDAY NIGHT AND MONDAY. IF THE GFS IS RIGHT...THERE COULD BE SOME LINGERING SHOWERS AND STORMS ACROSS CENTRAL AREAS MONDAY NIGHT THROUGH TUESDAY NIGHT. 44 && .FIRE WEATHER... BASED ON LOOKING AT THE LATEST WIND/RH/INSTABILITY FORECASTS DECIDED TO UPGRADE THE WATCH TO A WARNING FOR THE EASTERN PLAINS ZONES. ZONE 106 OR THE LOWER/MIDDLE RIO GRANDE VALLEY LOOKS TO BE MARGINAL AT BEST DUE TO AREAL COVERAGE/DURATION AND DEPARTURE FROM NORMAL TEMPERATURE. LEFT ZONE 106 AS A WATCH RIGHT NOW BUT COULD SEE IT CANCELLED THURSDAY MORNING. GUSTY WINDS AND LOW HUMIDITY WILL RETURN ACROSS THE EASTERN PLAINS ON FRIDAY BUT TEMPERATURES COOL SOME AND HAINES VALUES LOOK TO BE A 4/5. HELD OFF ON ISSUING A WATCH AT THIS TIME FOR THAT AREA. OTHERWISE GUSTY WINDS ALMOST AREAWIDE ON FRIDAY. SUFFICIENT ENOUGH MID LEVEL MOISTURE AND INSTABILITY HAS ALLOWED A FEW SHOWERS AND STORMS TO DEVELOP ACROSS THE NORTHWEST THIRD. BETTER MOISTURE IS FOUND ACROSS THE NE PLAINS DUE TO THE WIND SHIFT THAT OCCURRED LAST NIGHT. THUS STRONGER STORMS AND SOME LOCALIZED WETTING RAIN WILL BE FOUND THERE. THIS ACTIVITY SHOULD LAST WELL INTO THE OVERNIGHT AND SOME LOW CLOUDS SHOULD FORM. THE SOUTHERN CALIFORNIA LOW WILL APPROACH THE STATE TONIGHT AND INCREASE THE WINDS ALOFT. THE STRONGER WIND FLOW WILL MIX DOWN TO THE SURFACE ON THURSDAY WHILE A LOW PRESSURE AREA GENERATES ACROSS THE SE PLAINS. THE SURFACE WINDS WILL INCREASE ACCORDINGLY. THIS WILL BE COMBINED WITH LOW RH VALUES ESPECIALLY FAVORING THE EASTERN PLAINS. MIXING HEIGHTS LOOK TO BE UNUSUALLY HIGH WITH HAINES 5/6 VALUES. TEMPERATURES WILL BE NEAR TO ABOVE NORMAL EAST AND NEAR TO BELOW NORMAL WEST. A FEW DRIER SHOWERS AND STORMS COULD FORM ACROSS THE WESTERN HALF...ESPECIALLY FAVORING THE LATTER PORTION OF THE DAY. THE UPPER LOW IS STILL EXPECTED TO WASH OUT OVER THE WESTERN/CENTRAL AREAS THURSDAY NIGHT. SOME LOCALIZED WETTING RAIN WILL MOST LIKELY OCCUR AS THE LOW WASHES OUT BUT DOESNT APPEAR TO BE A LOT. ADDITIONAL INSTABILITY WILL REMAIN OVERHEAD ON FRIDAY AND COULD FUEL SOME DRIER SHOWERS/STORMS FAVORING THE WESTERN HALF. EASTERN AREAS SHOULD SEE DOWNSLOPE WIND CONDITIONS. TEMPERATURES WILL GENERALLY COOL AND BE BELOW NORMAL MOST AREAS EXCEPT FOR NEAR THE TX STATE LINE. GUSTY WINDS WILL OCCUR ACROSS THE ENTIRE AREA ALTHOUGH RH VALUES WILL HAVE MODIFIED SOME THANKS TO THE COOLING. HAINES VALUES WILL ALSO TREND LOWER. THE MAIN AREA OF CONCERN WOULD BE ACROSS THE FAR EASTERN PLAINS IN TERMS OF INSTABILITY/LOW RH AND STRONG WINDS. THE AREA SHOULD DRY SOME ON SATURDAY ALTHOUGH ANOTHER PACIFIC LOW WILL DIVE IN FROM THE NORTHWEST AND START TO IMPACT WESTERN AREAS LATE IN THE DAY. THE WIND GRADIENT WILL INCREASE AHEAD OF THE LOW AND COULD PROVIDE A BELT OF STRONGER WINDS ACROSS THE SOUTHERN/EASTERN TIER. CANT RULE OUT SOME LOCALIZED CRITICAL CONDITIONS ACROSS THE FAR SOUTH AND EAST BUT DOESNT APPEAR TO BE LONG LIVED OR LARGE IN COVERAGE. UNSETTLED/COOL AND MOIST WEATHER IS ANTICIPATED SATURDAY NIGHT INTO SUNDAY AS THE UPPER PACIFIC LOW CENTERS ITSELF OVER THE STATE. IT APPEARS THAT THE GFS MODEL HAS TRENDED TOWARDS THE MORE BULLISH CANADIAN/ECMWF MODEL IN TERMS OF STORM IMPACT. THUS...CONFIDENCE IS INCREASE FOR A MORE WIDESPREAD WETTING RAIN...HIGHER ELEVATION SNOW EVENT. IT APPEARS THAT THE ALL OF THE MODELS KEEP THE LOW LINGERING AROUND WELL INTO MONDAY AS IT DEPARTS TO THE EAST. THUS...EXPECT ADDITIONAL WETTING MOISTURE DURING THIS PERIOD. A DRIER RIDGE PATTERN IS STILL DEPICTED BY THE MODELS BY THE MIDDLE OF NEXT WEEK. THIS MEANS MUCH WARMER AND DRIER CONDITIONS. IF THE WETTING RAIN EVENT OCCURS SUNDAY/MONDAY THEN GREENUP SHOULD INCREASE SIGNIFICANTLY ACROSS THE LOW/MID ELEVATIONS. IT HAS STALLED SOMEWHAT IN AREAS DUE TO THE LACK OF TOP SOIL MOISTURE. HOW LONG THE RIDGE PATTERN REMAINS OVER THE STATE IS IN QUESTION. DOES A BAJA LOW DEVELOP AND UNDERCUT THE RIDGE AND PROVIDE SOME SHOWERS OR DOES THE RIDGE BREAK DOWN DUE TO A PACIFIC LOW COMING IN FROM THE NORTHWEST. TIME WILL TELL. 50 && .AVIATION... 18Z TAF CYCLE ISOLD TO SCT CONVECTION WILL IMPACT THE NORTHERN TIER OF THE FORECAST AREA TODAY. THE STRONGER STORMS WILL BE FOUND ACROSS THE NE PLAINS DUE TO A FOCUS BOUNDARY AND BETTER MOISTURE/INSTABILITY. TERMINAL SITES ARE NOT LIKELY TO BE IMPACTED BY TS/SH BUT WILL BE WATCHING TCC CLOSELY. PERHAPS SOME PASSING VIRGA TYPE SH AT SAF...AEG AND FMN. THE ACTIVITY WILL CONTINUE ACROSS THE NE THIRD OF NM WELL INTO THE OVERNIGHT BUT THE MAIN HAZARD LATER TONIGHT WILL BE LOW CLOUD POTENTIAL. LOOKING AT MVFR CIGS AT TCC BY MIDNIGHT. WENT A LITTLE AHEAD OF GUIDANCE ON THIS TIMING. WESTERLY WIND SHOULD LIMIT LOW CLOUDS FROM REACHING LVS TONIGHT BUT WILL NEED TO BE WATCHED. INDICATING SOME GUSTIER BREEZES KICKING IN BY LATE MORNING THUR AT LVS/TCC. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 41 69 37 65 / 5 10 20 20 DULCE........................... 32 66 29 57 / 10 20 30 30 CUBA............................ 35 66 34 58 / 5 10 30 30 GALLUP.......................... 30 65 30 60 / 0 10 30 20 EL MORRO........................ 34 60 31 57 / 0 20 40 20 GRANTS.......................... 30 65 29 61 / 0 10 30 20 QUEMADO......................... 36 61 33 58 / 0 10 30 20 GLENWOOD........................ 43 72 40 67 / 0 20 20 20 CHAMA........................... 30 61 30 55 / 20 20 30 30 LOS ALAMOS...................... 43 63 41 59 / 5 10 20 30 PECOS........................... 39 64 37 60 / 5 10 20 10 CERRO/QUESTA.................... 28 65 29 58 / 20 10 30 30 RED RIVER....................... 31 55 28 49 / 20 20 30 30 ANGEL FIRE...................... 26 58 26 55 / 20 10 30 20 TAOS............................ 31 65 32 59 / 10 10 20 20 MORA............................ 37 63 36 59 / 10 10 20 20 ESPANOLA........................ 42 70 42 62 / 5 5 20 20 SANTA FE........................ 42 63 40 60 / 0 5 20 20 SANTA FE AIRPORT................ 37 69 36 64 / 0 5 20 20 ALBUQUERQUE FOOTHILLS........... 48 71 45 65 / 0 5 20 10 ALBUQUERQUE HEIGHTS............. 47 73 45 66 / 0 5 20 10 ALBUQUERQUE VALLEY.............. 45 73 44 67 / 0 5 20 10 ALBUQUERQUE WEST MESA........... 45 74 44 66 / 0 5 20 10 LOS LUNAS....................... 41 76 40 69 / 0 5 20 10 RIO RANCHO...................... 46 73 45 65 / 0 5 20 10 SOCORRO......................... 44 76 43 69 / 0 10 10 10 SANDIA PARK/CEDAR CREST......... 44 66 39 62 / 0 5 20 10 TIJERAS......................... 45 69 40 64 / 0 5 20 10 MORIARTY/ESTANCIA............... 35 67 32 62 / 0 5 10 10 CLINES CORNERS.................. 38 66 35 63 / 0 5 10 10 GRAN QUIVIRA.................... 42 67 40 63 / 0 5 10 10 CARRIZOZO....................... 44 73 45 68 / 0 5 20 10 RUIDOSO......................... 41 68 38 64 / 0 5 20 10 CAPULIN......................... 40 66 39 66 / 20 10 20 20 RATON........................... 36 71 35 67 / 20 10 20 20 SPRINGER........................ 39 71 38 66 / 20 10 10 10 LAS VEGAS....................... 37 67 37 63 / 5 5 10 10 CLAYTON......................... 46 74 47 74 / 20 10 10 10 ROY............................. 43 71 40 69 / 10 10 10 10 CONCHAS......................... 50 78 50 73 / 10 5 10 5 SANTA ROSA...................... 45 76 46 70 / 5 5 10 5 TUCUMCARI....................... 47 83 48 77 / 10 5 10 5 CLOVIS.......................... 44 80 48 76 / 5 5 10 5 PORTALES........................ 46 80 50 76 / 5 5 10 5 FORT SUMNER..................... 45 79 49 74 / 5 5 10 5 ROSWELL......................... 45 84 49 77 / 5 5 10 5 PICACHO......................... 46 76 46 70 / 0 5 10 10 ELK............................. 45 69 42 66 / 0 5 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ106. && 44
Hazardous weather outlook, Apr 22, 6:03 AM MDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 603 AM MDT WED APR 22 2015 NMZ501>540-231200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 603 AM MDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING NEAR AND ESPECIALLY EAST OF A LINE FROM CLOVIS TO CONCHAS LAKE TO RATON. THE GREATEST THREAT WILL BE STRONG... POSSIBLY DAMAGING...WINDS AND TO A LITTLE LESSER DEGREE LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON AND EARLY EVENING FOR AREAS EAST FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS LINE AS WELL AS THE MIDDLE AND LOWER RIO GRANDE VALLEY WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING FOR AREAS NEAR AND ESPECIALLY EAST OF A LINE FROM CLOVIS TO CONCHAS LAKE TO RATON DUE TO THE RISK OF A FEW SEVERE THUNDERSTORMS. 43
In the hours before
Special weather statement, Apr 22, 1:10 PM MDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
110 PM MDT WED APR 22 2015
NMZ527-530-221945-
RATON RIDGE/JOHNSON MESA-UNION COUNTY-
110 PM MDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY THROUGH
145 PM MDT...
AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRANSON...OR ABOUT 13 MILES NORTH OF DES
MOINES...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
NORTHWESTERN UNION COUNTY...INCLUDING STATE HIGHWAYS 456 AND 551
BETWEEN FOLSOM AND BRANSON.
&&
LAT...LON 3700 10363 3692 10363 3690 10391 3698 10393
3701 10386 3701 10375 3701 10364
TIME...MOT...LOC 1908Z 246DEG 7KT 3695 10387Special weather statement, Apr 22, 1:21 PM MDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 121 PM MDT WED APR 22 2015 NMZ528-531-221945- FAR NORTHEAST HIGHLANDS-HARDING COUNTY- 121 PM MDT WED APR 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA...SOUTHERN COLFAX AND NORTHWESTERN HARDING COUNTIES THROUGH 145 PM MDT... AT 120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTH OF SPRINGER...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME SOUTHERN COLFAX...NORTHEASTERN MORA AND NORTHWESTERN HARDING COUNTIES. && LAT...LON 3635 10437 3610 10426 3608 10460 3625 10467 TIME...MOT...LOC 1921Z 252DEG 7KT 3619 10453 40
Special weather statement, Apr 22, 1:50 PM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 150 PM MDT WED APR 22 2015 NMZ527-530-222015- RATON RIDGE/JOHNSON MESA-UNION COUNTY- 150 PM MDT WED APR 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND EASTERN COLFAX COUNTIES THROUGH 215 PM MDT... AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF CAPULIN...OR ABOUT 13 MILES SOUTHWEST OF DES MOINES...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...DES MOINES AND CAPULIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3686 10372 3661 10358 3653 10406 3670 10415 TIME...MOT...LOC 1950Z 247DEG 28KT 3665 10399 40
Special weather statement, Apr 22, 2:31 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
231 PM MDT WED APR 22 2015
NMZ527-528-530-531-222115-
FAR NORTHEAST HIGHLANDS-HARDING COUNTY-RATON RIDGE/JOHNSON MESA-UNION
COUNTY-
231 PM MDT WED APR 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION...SOUTHEASTERN
COLFAX AND NORTHERN HARDING COUNTIES THROUGH 315 PM MDT...
AT 227 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
FARLEY TO FARLEY TO 7 MILES SOUTHEAST OF ABBOTT...AND MOVING
SOUTHEAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
AREAS AFFECTED BY THESE STORMS INCLUDE...GLADSTONE...AND U.S.
HIGHWAY 56 FROM EAST OF ABBOTT TO NEAR THE INTERSECTION OF STATE
HIGHWAY 120.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3643 10374 3627 10378 3622 10383 3609 10408
3623 10425 3631 10413 3636 10404 3650 10401
TIME...MOT...LOC 2029Z 296DEG 6KT 3646 10399 3636 10400
3631 10405 3622 10419Special weather statement, Apr 22, 3:39 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 339 PM MDT WED APR 22 2015 NMZ530-222230- UNION COUNTY- 339 PM MDT WED APR 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY THROUGH 430 PM MDT... AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF CLAYTON LAKE STATE PARK...OR ABOUT 17 MILES NORTHWEST OF CLAYTON...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...CLAYTON LAKE STATE PARK... SENECA AND MOSES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3657 10347 3670 10345 3677 10300 3652 10300 TIME...MOT...LOC 2138Z 261DEG 27KT 3661 10339
Special weather statement, Apr 22, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 421 PM MDT WED APR 22 2015 NMZ530-222245- UNION COUNTY- 421 PM MDT WED APR 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY THROUGH 445 PM MDT... AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 18 MILES SOUTH OF MOUNT DORA...OR ABOUT 20 MILES SOUTHWEST OF CLAYTON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL UNION COUNTY. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3616 10354 3633 10358 3643 10305 3617 10304 TIME...MOT...LOC 2221Z 258DEG 24KT 3626 10342 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:59 AM MDT | Special Weather Statement | ABQ | Curry | 46 min |
| Apr 22, 4:30 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 24 hr |
| Apr 22, 12:46 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Apr 22, 1:21 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| Apr 22, 1:41 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 49 min |
| Apr 22, 1:50 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Apr 22, 2:31 PM MDT | Special Weather Statement | ABQ | Harding | 44 min |
| Apr 22, 3:18 PM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 29 hr |
| Apr 22, 3:39 PM MDT | Special Weather Statement | ABQ | Union | 51 min |
| Apr 22, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 32 min |
Nearby
Special Weather Statements in New Mexico, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.